# SDR SWAA2013121623416

- Difficulty date: October 9, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 9958214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME SPLICE STRAP CORRODED AT STATION 954, LONGERON 28L.  R & R SPLICE IAW SRM & DRAWING.
